# SDR FDEA201710303110

- Difficulty date: October 30, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 77,845 hours, 18,708 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB293350
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE LOWER PANEL CUTOUT FWD DOUBLER AT OUTBD OF SLAT TRACK NR 9 FOUND CRACKED XOS 597.  REMOVED AND REPLACED IAW SRM 51-31-01-0G. DOUBLER FABRICATED IAW DWG ARB2933, REVISION AJ.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
